American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Shin-ichi Tanigawa. Matroids of gain graphs in applied discrete geometry. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tianqi Wu, Xianfeng Gu and Jian Sun. Rigidity of infinite hexagonal triangulation of the plane. Trans. Amer. Math. Soc. 367 (2015) 6539-6555.
Abstract, references, and article information   
View Article: PDF

[3] François Fillastre and Ivan Izmestiev. Gauss images of hyperbolic cusps with convex polyhedral boundary. Trans. Amer. Math. Soc. 363 (2011) 5481-5536. MR 2813423.
Abstract, references, and article information   
View Article: PDF

[4] J. C. Owen and S. C. Power. The non-solvability by radicals of generic 3-connected planar Laman graphs. Trans. Amer. Math. Soc. 359 (2007) 2269-2303. MR 2276620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Homma and H. Maehara. Algebraic distance graphs and rigidity . Trans. Amer. Math. Soc. 319 (1990) 561-572. MR 1012518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia